# SDR DALA2017030301723

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 43,336 hours, 29,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 927 BETWEEN LONGERONS 29L-29R.  REPAIRED THE FRAME IAW SRM 53-00-06, REPAIR 2.
